Traveling fronts in perturbed multistable reaction-diffusion equations

Pages: 1368 - 1377, Issue Special, September 2011

 Abstract        Full Text (316.4K)              

Masaharu Taniguchi - Department of Mathematical and Computing Sciences, Tokyo Institute of Technology, Tokyo 152-8552, Japan (email)

Abstract: In this paper we study the existence and non-existence of traveling front solutions in multistable reaction-di usion equations. If this equation has a traveling front solution, a perturbed equation also has a traveling front solution. We study how the speed and the traveling pro le depend on nonlinear terms.

Keywords:  traveling waves, perturbation
Mathematics Subject Classification:  Primary: 35C07; Secondary: 35B20

Received: July 2010;      Revised: March 2011;      Published: October 2011.